# SDR C2XA08RI107

- Difficulty date: July 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 24,222 hours, 18,241 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 00083472
- Condition: Intermittent
- Location: Cockpit
- Part time: 17,325 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2882 - EWR - FLIGHT CREW REPORTED ELECTRICAL POWER LOSS IN FLIGHT AT 35,000 FT WITH A LOUD THUMP, MFD, PFD, EICAS ALL RED "X", AP FAIL.  STALL TEST LIGHT ILLUMINATED BUT EVERYTHING CAME BACK A FEW SECONDS LATER.  CREW LANDED ACFT AS PLANNED WITHOUT INCIDENT.  EWR MX REMOVED AND REPLACED NR 1 INTEGRATED COMPUTER IC600 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
